An integral equation for the homogeneous Neumann condition

Furness P. (1996) An integral equation for the homogeneous Neumann condition. Geophysical Prospecting, 44 1: 27-40. doi:10.1111/j.1365-2478.1996.tb00137.x


Author Furness P.
Title An integral equation for the homogeneous Neumann condition
Journal name Geophysical Prospecting   Check publisher's open access policy
ISSN 0016-8025
Publication date 1996-01-01
Sub-type Article (original research)
DOI 10.1111/j.1365-2478.1996.tb00137.x
Volume 44
Issue 1
Start page 27
End page 40
Total pages 14
Publisher Blackwell Publishing Ltd.
Subject 1906 Geochemistry and Petrology
1908 Geophysics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 04:22:54 EST by System User